Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Lie algebras of classical type


Author: Richard Block
Journal: Proc. Amer. Math. Soc. 11 (1960), 377-379
MSC: Primary 22.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0114879-9
MathSciNet review: 0114879
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Seligman, On Lie algebras of prime characteristic, Memoirs Amer. Math. Soc., no. 19, 1956. MR 0077876 (17:1108c)
  • [2] I. Kaplansky, Lie algebras, mimeographed notes, Department of Mathematics, University of Chicago, 1956.
  • [3] -, Lie algebras of characteristic $ p$, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 149-183. MR 0099359 (20:5799)
  • [4] R. Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. vol. 89 (1958) pp. 421-449. MR 0100010 (20:6446)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.00, 17.00

Retrieve articles in all journals with MSC: 22.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0114879-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society